A note on some polynomial identities
Acta Arithmetica, Tome 36 (1980) no. 1, pp. 87-89
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_36_1_87_89,
author = {L. Carlitz},
title = {A note on some polynomial identities},
journal = {Acta Arithmetica},
pages = {87--89},
year = {1980},
volume = {36},
number = {1},
doi = {10.4064/aa-36-1-87-89},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-36-1-87-89/}
}
L. Carlitz. A note on some polynomial identities. Acta Arithmetica, Tome 36 (1980) no. 1, pp. 87-89. doi: 10.4064/aa-36-1-87-89
Cité par Sources :